# SDR UALA2012070303575

- Difficulty date: July 3, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 88,547 hours, 10,692 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT EXTERIOR OF LAV 101 NEAR BASE HAS EXPOSED WIRES.  SECURED WIRE.  EMERGENCY LIGHT OPS CHECKED NORMAL.
